Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 150, NWS Springfield, MO

July 8, 2016Howell County, Oregon County, Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 8, 2016, 3:47 PM CDT for Howell County, Oregon County, Shannon County, Missouri. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 3:47 PM CDT (20:47 UTC)
Expired
Jul 8, 2016, 4:45 PM CDT
In force
58 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Howell County, MO, Oregon County, MO, Shannon County, MO

The radar

The Springfield radar (KSGF), 186 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 4:18 PM CDTTSTM WND DMGWinona, MOLAW ENFORCEMENT REPORTS NUMEROUS TREES DOWN AROUND THE TOWN OF WINONA. TIME ESTIMATED BY RADAR.
Jul 8, 4:20 PM CDTTSTM WND DMG11 E Eminence, MOLAW ENFORCEMENT REPORTED TREES DOWN IN THE BLUE SPRING AREA IN EASTERN SHANNON COUNTY. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 2:26 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1814 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1814 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

107 
WUUS53 KSGF 082047
SVRSGF
MOC091-149-203-082145-
/O.NEW.KSGF.SV.W.0150.160708T2047Z-160708T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  EASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 445 PM CDT

* AT 344 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHEAST OF CABOOL TO NEAR MOUNTAIN VIEW TO
  NEAR STURKIE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...LAW ENFORCEMENT. ESTIMATED 60 MPH WINDS AT TROOP G
           HEADQUARTERS. THESE STORMS ALSO HAVE A HISTORY OF DOWNING
           TREES ACROSS PORTION OF WESTERN TANEY COUNTY AND PORTIONS
           OF  DOUGLAS COUNTY WHEN THE STORMS PASSED THROUGH THOSE
           LOCATIONS.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WEST PLAINS...                    CURRENT RIVER STATE PARK...
  GRAND GULF STATE PARK...          MOUNTAIN VIEW...
  THAYER...                         WINONA...
  ALTON...                          BIRCH TREE...
  EMINENCE...                       SUMMERSVILLE...
  KOSHKONONG...                     BRANDSVILLE...
  MONTIER...                        THOMASVILLE...
  WEST EMINENCE...                  PEACE VALLEY...
  LANTON...                         ROUND SPRING...
  MYRTLE...                         MIDRIDGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3708 9122 3683 9123 3682 9111 3650 9113
      3650 9195 3676 9195 3705 9180 3705 9166
      3731 9164 3742 9133 3741 9118 3726 9116
      3725 9112 3720 9112 3720 9109 3718 9109
      3714 9102 3709 9102
TIME...MOT...LOC 2044Z 272DEG 27KT 3717 9199 3695 9173 3646 9182 

HAIL...<.75IN
WIND...60MPH
 
$$

WISE
2 follow-up statements
810 
WWUS53 KSGF 082115
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT FRI JUL 8 2016

MOC091-082123-
/O.CAN.KSGF.SV.W.0150.000000T0000Z-160708T2145Z/
HOWELL MO-
415 PM CDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOWELL COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL MISSOURI.

LAT...LON 3708 9122 3683 9123 3682 9111 3650 9113
      3650 9167 3731 9164 3742 9134 3741 9118
      3726 9116 3725 9112 3720 9112 3720 9109
      3718 9109 3714 9102 3709 9102
TIME...MOT...LOC 2113Z 275DEG 35KT 3712 9146 3693 9131 3652 9158 

$$

MOC149-203-082145-
/O.CON.KSGF.SV.W.0150.000000T0000Z-160708T2145Z/
SHANNON MO-OREGON MO-
415 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SHANNON AND OREGON COUNTIES...

AT 413 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EMINENCE TO NEAR WINONA TO NEAR THAYER...MOVING
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. THESE STORMS HAVE A HISTORY OF DOWNING
         TREES ACROSS PORTION OF WESTERN TANEY COUNTY AND PORTIONS
         OF  DOUGLAS COUNTY WHEN THE STORMS PASSED THROUGH THOSE
         LOCATIONS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CURRENT RIVER STATE PARK...       GRAND GULF STATE PARK...
THAYER...                         WINONA...
ALTON...                          BIRCH TREE...
EMINENCE...                       KOSHKONONG...
MONTIER...                        THOMASVILLE...
WEST EMINENCE...                  COUCH...
ROUND SPRING...                   MYRTLE...
GREER...                          TERESITA...
MIDRIDGE...                       WILDERNESS...
ALLEY SPRING...                   ROVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3708 9122 3683 9123 3682 9111 3650 9113
      3650 9167 3731 9164 3742 9134 3741 9118
      3726 9116 3725 9112 3720 9112 3720 9109
      3718 9109 3714 9102 3709 9102
TIME...MOT...LOC 2113Z 275DEG 35KT 3712 9146 3693 9131 3652 9158 

HAIL...<.75IN
WIND...60MPH
 
$$

WISE
536 
WWUS53 KSGF 082144
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 PM CDT FRI JUL 8 2016

MOC149-203-082151-
/O.EXP.KSGF.SV.W.0150.000000T0000Z-160708T2145Z/
SHANNON MO-OREGON MO-
444 PM CDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR SHANNON AND OREGON COUNTIES
WILL EXPIRE AT 445 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL MISSOURI.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPRINGFIELD.

LAT...LON 3708 9122 3683 9123 3682 9111 3650 9113
      3650 9167 3731 9164 3742 9134 3741 9118
      3726 9116 3725 9112 3720 9112 3720 9109
      3718 9109 3714 9102 3709 9102
TIME...MOT...LOC 2141Z 272DEG 27KT 3712 9146 3693 9131 3652 9158 

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:59 PM CDT, 48 minutes earlier.

Area forecast discussion, Jul 8, 2:59 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
259 PM CDT FRI JUL 8 2016

.SHORT TERM...(This evening through Saturday)
Issued at 238 PM CDT Fri Jul 8 2016

Strong convection moving across south central MIssouri this
afternoon is from the remnants of the MCS that moved across the
plains last night. This area of storms will continue to move east
across the eastern Ozarks this afternoon with the potential for
damaging winds, heavy rainfall and frequent lightning.

The storms will move over an area that was not affected by last
night system and will be able to take advantage of 3000-3500j/kg
of CAPE. With little of no shear noted the hail potential will
be rather limited.

Models develop yet another area of rainfall and thunderstorms
across the southern half of the Ozarks tonight along a stalled or
stalling front. Where the boundary ultimately sets up shop
remains in question, but will likely be in the proximity of state
line. This boundary will help to focus showers and thunderstorms
across southern Missouri and extreme southeastern Kansas overnight
tonight. With PW values in from 1.5" to 2.0" and storms that
should train across the boundary, isolated flooding will be a
concern. Additionally, the boundary will produce a sufficient lift
focus for strong to isolated severe storms as well.

Through Saturday, a stronger short wave will move to the southeast
across the area during the afternoon. This will bring a
continuation of showers and storms and heavy rainfall to much of
the Ozarks.

.LONG TERM...(Saturday Night through Friday)
Issued at 238 PM CDT Fri Jul 8 2016

For Saturday night into Sunday, the boundary will move very little
with another shortwave moving over the ridge and through the
region. Models are showing a slight southwards shift in the rainfall
for the day Sunday which would move the rain across northern
Arkansas or across extreme southern Missouri.

For next week, a slowly changing upper level pattern will continue
to bring slight rain and storm chances each day. Models slowly
shift the upper ridge east but have shortwave energy caught
underneath it which keep rain chances in the forecast.

This may bring a slow warming trend but temperatures will only
climb to around normal for this time of year with highs around 90
degrees.

Another front looks to move through the area by the middle of
next week with additional chances for strong storms towards the
end of the week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1211 PM CDT Fri Jul 8 2016

For the KSGF/KJLN/KBBG: Thunderstorms are beginning to move into
the vicinity of JLN and will affect SGF and BBG after 18z. More
convection likely to occur after 00z affecting all sites.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Foscato/Wise
Hazardous weather outlook, Jul 8, 3:16 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CDT FRI JUL 8 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-092030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
316 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  THERE WILL BE A RISK FOR STRONG TO SEVERE STORMS THROUGH THIS
  EVENING ALONG AND SOUTH OF HIGHWAY 54 WITH THE BETTER CHANCES
  OCCURRING ALONG AND SOUTH OF HIGHWAY 60 AND EAST OF HIGHWAY 65.
  DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN RISK WITH A FEW
  STORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS ACTIVITY
  SHOULD SPREAD EAST OF THE AREA LATER THIS EVENING.

  A BOUNDARY WILL THEN SETUP OVER SOUTHERN MISSOURI TONIGHT AND
  ADDITIONAL STORMS ARE EXPECTED TO DEVELOP ALONG AND SOUTH OF
  THE BOUNDARY. THERE WILL BE A RISK FOR A FEW STRONG TO SEVERE
  STORMS WITH DAMAGING STRAIGHT LINE WINDS. LOCALLY HEAVY
  RAINFALL WILL ALSO BE POSSIBLE OVERNIGHT WHERE STORMS TRACK
  OVER THE SAME LOCATIONS.

  FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL ALSO OCCUR WITH
  ANY STORMS THAT OCCUR THROUGH THIS EVENING.

  HEAT INDICES WILL REACH THE LOW TO MIDDLE 90S THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  ADDITIONAL THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH MONDAY.
  THERE IS A LIMITED RISK THAT A FEW OF THESE STORMS COULD BECOME
  STRONG TO SEVERE. THERE IS ALSO A RISK FOR LOCALIZED HEAVY
  RAIN...ESPECIALLY ACROSS SOUTHERN MISSOURI WHICH MAY LEAD TO
  LOCALIZED FLOODING.

  HEAT INDICES WILL REACH THE LOW TO MIDDLE 90S MOST AFTERNOONS
  SATURDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED IN THE NEXT THREE HOURS FOR
  SOUTH CENTRAL MISSOURI. SPOTTER ACTIVATION MAY BE NEEDED LATER
  TONIGHT FOR AREAS SOUTH OF INTERSTATE 44.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Local storm report, Jul 8, 2:36 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     WALNUT SHADE            36.73N 93.19W
07/08/2016                   TANEY              MO   911 CALL CENTER

            MULTIPLE TREES DOWN ALONG HIGHWAY 160 IN NORTHERN TANEY
            COUNTY

&&

BOXELL
Local storm report, Jul 8, 3:09 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
309 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     AVA                     36.95N 92.66W
07/08/2016                   DOUGLAS            MO   AMATEUR RADIO

            SEVERAL TREE LIMBS DOWN AROUND AVA.

&&

BOXELL
Local storm report, Jul 8, 3:17 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     GOODHOPE                36.91N 92.81W
07/08/2016                   DOUGLAS            MO   AMATEUR RADIO

            TREE BLOCKING HWY T NEAR HWY O.

&&

BOXELL
Local storm report, Jul 8, 3:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     TSTM WND DMG     1 S REEDS SPRING        36.73N 93.38W
07/08/2016                   STONE              MO   EMERGENCY MNGR

            NUMEROUS TREES AND TREE LIMBS DOWN IN THE BURLINGTON
            SUBDIVISION. SEVERAL ROOFS DAMAGED...ALONG WITH DAMAGE TO
            SIDING AND FENCING. TIME ESTIMATED FROM RADAR.

&&

BOXELL
Local storm report, Jul 8, 3:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND GST     WILLOW SPRINGS          36.99N 91.97W
07/08/2016  E60 MPH          HOWELL             MO   LAW ENFORCEMENT

            ESTIMATED 60 MPH WINDS AT TROOP G HEADQUARTERS.

&&

BOXELL
Local storm report, Jul 8, 3:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     GENTRYVILLE             36.86N 92.36W
07/08/2016                   DOUGLAS            MO   LAW ENFORCEMENT

            POLE BARN BLOWN DOWN NEAR THE INTERSECTION OF HWY 14 AND
            HWY 95.

&&

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 11:24 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon66 min
Jul 7, 11:40 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon65 min
Jul 8, 12:04 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper56 min
Jul 8, 12:08 AM CDTSevere Thunderstorm WarningSGFCedar, Dade52 min
Jul 8, 12:29 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton61 min
Jul 8, 12:41 AM CDTSevere Thunderstorm WarningSGFGreene, Polk64 min
Jul 8, 12:58 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, McDonald, Stone, Taney62 min
Jul 8, 1:05 AM CDTFlash Flood WarningSGFJasper, Newton6 hr
Jul 8, 1:29 AM CDTSpecial Weather StatementSGFDallas, Laclede, Webster46 min
Jul 8, 1:55 AM CDTSpecial Weather StatementSGFDouglas, Taney50 min
Jul 8, 2:20 AM CDTSpecial Weather StatementSGFTexas, Wright40 min
Jul 8, 2:23 AM CDTSevere Thunderstorm WarningSGFMaries, Phelps52 min
Jul 8, 2:28 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney62 min
Jul 8, 2:59 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell61 min
Jul 8, 3:33 PM CDTSevere Thunderstorm WarningSGFTexas57 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.